# SDR USAA2012072400018

- Difficulty date: July 22, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 11,098 hours, 3,986 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D552800030100
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - WATER INGRESS FOUND IN RIGHT ELEVATOR UPPER SKIN 8.00 IN INBOARD OF RIB 10, 4.75 IN FORWARD OF TRAILING EDGE.  REPAIRED SKIN IAW A321 SRM 55-21-11 PARA 5.E.
